# SDR USAA059902

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Lav Smoke Det
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA-LGA -  FLT 6540 - DCA-LGA - FORWARD LAVATORY SMOKE DETECTOR ALARM WENT OFF DURING TAKEOFF CLIMB.  THEN WENT OFF AFTER F/A PLAYED WITH IT.  RESEATED CONNECTOR ON DETECTOR, CHECKS OK.  (M)
